Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/27202
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Shevaldin, V. T. | en |
dc.contributor.author | Strelkova, E. V. | en |
dc.contributor.author | Volkov, Y. S. | en |
dc.date.accessioned | 2014-11-29T19:46:14Z | - |
dc.date.available | 2014-11-29T19:46:14Z | - |
dc.date.issued | 2013 | - |
dc.identifier.citation | Shevaldin V. T. Local approximation by splines with displacement of nodes / V. T. Shevaldin, E. V. Strelkova, Y. S. Volkov // Siberian Advances in Mathematics. — 2013. — Vol. 23. — № 1. — P. 69-75. | en |
dc.identifier.issn | 1055-1344 | - |
dc.identifier.other | 1 | good_DOI |
dc.identifier.other | 5531897e-a9b3-46e3-afef-57684dcf63f3 | pure_uuid |
dc.identifier.other | http://www.scopus.com/inward/record.url?partnerID=8YFLogxK&scp=84874530220 | m |
dc.identifier.uri | http://elar.urfu.ru/handle/10995/27202 | - |
dc.description.abstract | We consider the problem of approximating a function defined on a uniform mesh by the method of local polynomial spline-approximation where the mesh of the nodes of the spline is chosen displaced relative to the mesh of the initial data. Conditions are established for the local form preservation by the spline of the initial data. We study the approximative properties of the method for the case of the simplest local approximation formula and find the optimal values of the displacement parameters. © 2013 Allerton Press, Inc. | en |
dc.format.mimetype | application/pdf | en |
dc.language.iso | en | en |
dc.source | Siberian Advances in Mathematics | en |
dc.subject | DISPLACED DATA | en |
dc.subject | LOCAL SPLINE-APPROXIMATION | en |
dc.subject | SCHOENBERG APPROXIMATION | en |
dc.title | Local approximation by splines with displacement of nodes | en |
dc.type | Article | en |
dc.type | info:eu-repo/semantics/publishedVersion | en |
dc.type | info:eu-repo/semantics/article | en |
dc.identifier.rsi | 20431759 | - |
dc.identifier.doi | 10.3103/S1055134413010069 | - |
dc.identifier.scopus | 84874530220 | - |
local.affiliation | Institute of Mathematics and Mechanics of the Ural Division of RAS, Yekaterinburg, 620990, Russian Federation | en |
local.affiliation | Sobolev Institute of Mathematics, Novosibirsk, 630090, Russian Federation | en |
local.affiliation | Ural Federal University, Yekaterinburg, 620002, Russian Federation | en |
local.contributor.employee | Шевалдин Валерий Трифонович | ru |
local.contributor.employee | Стрелкова Елена Валерьевна | ru |
local.description.firstpage | 69 | - |
local.description.lastpage | 75 | - |
local.issue | 1 | - |
local.volume | 23 | - |
local.contributor.department | Институт "Высшая школа экономики и менеджмента" | ru |
local.identifier.pure | 913477 | - |
local.identifier.eid | 2-s2.0-84874530220 | - |
Appears in Collections: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
scopus-2013-0373.pdf | 486,93 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.